# SDR 96ZZZX4970

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2600X
- Make and model: Cessna P206
- Aircraft serial: P2060100
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin Bearing
- Part number: 084120015
- Condition: Seized
- Location: Nlg Strut
- Part time: 3,261 hours
- Component: 1243610214
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING/RUNOUT, NOSE FORK/WHEEL POSSIBLY STUCK IN A LOCKED POSITION CAUSING ACFT TO ROLL OFF OF RUNWAY.  NO MAJOR DAMAGE, NO INJURIES.  SUBMITTER RECOMMENDS ADDING A ZERK FITTING TO ENABLE MECHANIC TO LUBE NOSE GEAR BEARINGS.
